# SDR AALA990698

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 30513136
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

MIA - FLT 916 - DURING APPROACH AFTER GEAR EXTENSION, A/C EXPERIENCED UNCOMMANDED RUDDER INPUTS.  FLT CREW DECIDED TO GO AROUND TO RESOLVE PROBLEM.  YAW DAMPERS WERE CYCLED W/NO HELP AND LEFT OFF UNTIL APPROACH.  DURING GO AROUND RUDDER INPUTS BECAME VIOLENT AND A/C YAWED.  CREW RETURNED TO MIA.  PILOT WRITE UP REPORTED RUDDER PEDALS STIFF DURING APPROACH AND NOSE WHEEL STEERING OP'S NORM ON THE GRD.  HDY PRESS AND QUANTITIES NORM DURING ENTIRE INCIDENT.  ENGAGE SOLENOID IN THE NR 1 AUTOPILOT HALF OF THE ACT FAILED TO DISENGAGE DUE TO MANF DEBRIS IN THE SOLENOID.  THE FLT CONTROL COMPUTER DETECTED FAILURE BUT COULD NOT REMOVE HYD PRESS TO THE ACT MECH.  THE NR 1 PRESS S/O SOLENOID DID NOT OPERATE BECAUSE NR 1 S
